MAUDE Adverse Event Report: ARTHREX, INC. BURR, STRAIGHT 12 MM, DIA. 2.2 MM; BURR,SURGICAL

ARTHREX, INC. BURR, STRAIGHT 12 MM, DIA. 2.2 MM; BURR,SURGICAL
Model Number BURR, STRAIGHT 12 MM, DIA. 2.2 MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 08/22/2025, it was reported by a sales representative via (b)(4) that two ar-300-b002 burrs broke during use in the case.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error due to misaligned insertion.

Brand Name
BURR, STRAIGHT 12 MM, DIA. 2.2 MM
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23020044
Report Number1220246-2025-03811
Device Sequence Number15869380
Product Code LXH
UDI-Device Identifier00888867099982
UDI-Public(01)00888867099982(11)210201(17)260131(10)025430
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberBURR, STRAIGHT 12 MM, DIA. 2.2 MM
Device Catalogue NumberAR-300-B003
Device Lot Number025430
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown